# SDR AT9900680

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 158-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND CORRODED FLOOR SUPPORT AND ATTACHMENT HARDWARE AT BS 157-218.  REMOVED AND REPLACED FLOOR SUPPORT AND HARDWARE AT BS 157-218IAW DC9 SRM 51-10-3, 51-10-4, 51-30-1, 53-01 FIGURE NR 1.
